Share:


Alternating direction method for a two‐dimensional parabolic equation with a nonlocal boundary condition

    Mifodijus Sapagovas Affiliation
    ; Gene Kairytė Affiliation
    ; Olegas Štikonienė Affiliation
    ; Artūras Štikonas Affiliation

Abstract

The present paper deals with an alternating direction implicit method for a two dimensional parabolic equation in a rectangle domain with a nonlocal boundary condition in one direction. Sufficient conditions of stability for Peaceman‐Rachford method are established. Results of some numerical experiments are presented.


First Published Online: 14 Oct 2010

Keyword : parabolic equation, nonlocal boundary conditions, the Peaceman‐Rachford method, alternating direction implicit method

How to Cite
Sapagovas, M., Kairytė, G., Štikonienė, O., & Štikonas, A. (2007). Alternating direction method for a two‐dimensional parabolic equation with a nonlocal boundary condition. Mathematical Modelling and Analysis, 12(1), 131-142. https://doi.org/10.3846/1392-6292.2007.12.131-142
Published in Issue
Mar 31, 2007
Abstract Views
33
PDF Downloads
19